EconPapers    
Economics at your fingertips  
 

LAD Asymptotics under Conditional Heteroskedasticity with Possibly Infinite Error Densities

Peter Phillips, Jin Seo Cho () and Chirok Han Author Email:
Additional contact information
Chirok Han Author Email:: Korea University

Working Papers from Singapore Management University, Sim Kee Boon Institute for Financial Economics

Abstract: Least absolute deviations (LAD) estimation of linear time-series models is considered under conditional heteroskedasticity and serial correlation. The limit theory of the LAD estimator is obtained without assuming the finite density condition for the errors that is required in standard LAD asymptotics. The results are particularly useful in application of LAD estimation to financial time series data.

Keywords: Asymptotic leptokurtosis; Convex function; Infinite density; Least absolute deviations; Median; Weak convergence. (search for similar items in EconPapers)
JEL-codes: C12 G11 (search for similar items in EconPapers)
Pages: 10 Pages
Date: 2009-04
References: Add references at CitEc
Citations:

Published in SMU-SKBI CoFie Working Paper

Downloads: (external link)
http://www.smu.edu.sg/institutes/skbife/downloads/ ... rror%20Densities.pdf

Related works:
Journal Article: LAD ASYMPTOTICS UNDER CONDITIONAL HETEROSKEDASTICITY WITH POSSIBLY INFINITE ERROR DENSITIES (2010) Downloads
Working Paper: LAD Asymptotics under Conditional Heteroskedasticity with Possibly Infinite Error Densities (2009) Downloads
Working Paper: LAD Asymptotics under Conditional Heteroskedasticity with Possibly Infinite Error Densities (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:skb:wpaper:cofie-02-2009

Ordering information: This working paper can be ordered from

Access Statistics for this paper

More papers in Working Papers from Singapore Management University, Sim Kee Boon Institute for Financial Economics Contact information at EDIRC.
Bibliographic data for series maintained by Jaymie Xu ().

 
Page updated 2025-03-24
Handle: RePEc:skb:wpaper:cofie-02-2009